question-icon

What do these following lab reports indicate?

default
Posted on Sat, 30 Jul 2016
Question: QUESTION FOR Dr. XXXXXXX Bhavsar

sir yes my father was a diabetes patient . but he was diagnosed at the age of 56 . my mother is at 60 but she is not diabetic . which results and reports i have sent you.. after these tests doctor tell me to do tests again .. and after 3 month of that i have one more test report. that i will send you now.. that also near about one year old . in that test my hbaic is 5.4% and my random blood sugar was 95.03.. does a diabetic patient can have such results or the first reports with hight reults are enough to consider me diabetic patient?
doctor
Answered by Dr. Kaushal Bhavsar (3 hours later)
Brief Answer:
Yes, diabetic patient with strict control of diabetes cancer have normal re

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Yes, diabetes patients cancer have these normal results if their diabetes is under strict control by anti diabetic drugs or insulin or both.
Since you are not taking any diabetes medicines, with these reports, I don't think you are having diabetes.
But better to get done repeat HbA1C to rule out diabetes at present.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (2 days later)
Thanks a lot doctor for your reply..
now i have one more question .. 2 days back i was feeling a little swelling inside my mouth on upper pellete . it was not as much that can hurt. but after 2 days now its finished compeletly. BUT my fear of hiv or herps comes again.
Dr if you check my history on this website you can understand my concern and you can diagnose better. my first sex experience in my life was protected sex 2 year back . but after that i was having a fear of hiv .and that fear gives me a health anxiety . and storngest fear was hiv. after that problem i have started many muscle twitchings on and off . that i never felt .. my stomach problem like ibs type something start. etc but i control myself very much. but due to fear , from last 2 year i have not done sex with anyone. but now last week i was with a female with a protected condition . (using condom). but after that i feel this upper pelette swelling. means after 4 days of that. now fear of hiv or herps again came in my mind . i have many symtoms with time to times that shows me that i have hiv. can you please now answer about my swelling why it comes and how quickley in 2 days it disapear.?


before i have also observed blood in phlegm that is also one of the hiv symptom. but that finished in 3 days .. and after that i have not observed from last i think one and half month.
doctor
Answered by Dr. Kaushal Bhavsar (50 minutes later)
Brief Answer:
May I ask you few more personal questions?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
May I ask you few personal questions?
It is absolutely fine if you deny them. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (10 minutes later)
yes sure sir u can ask
doctor
Answered by Dr. Kaushal Bhavsar (4 minutes later)
Brief Answer:
Did you guys did oral sex?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
Thanks for your permission.
Please let me know
1. Did you guys did oral sex?
2. Was that woman known to you?
3. Were you doing sex with her first time?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (3 minutes later)
1 no activity like oral sex done.. (in my both expericnce of life)

2 women was not known to me.. (prostitute)

3 yes i was doing this first time (means 2 years back this was my first sex experience that give me so much tention)
doctor
Answered by Dr. Kaushal Bhavsar (5 minutes later)
Brief Answer:
No need to worry for HIV infection or herpes infection.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Thanks for sharing your personal information.
In my opinion, you should not worry about hiv infection or herpes infection.
Possibility of some other mild viral infection is more which is subsided by itself.
If you are so much afraid of hiv then why you go to prostitute?
Get done hiv testing and if it is negative then relax and be calm. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (4 minutes later)
doctor you are right ... i should not go.. but as i told you before .. my fear of hiv start with my first experience . and after that next 2 year i have not done sex with any girl. my life was hell just because i found many of symptoms related to hiv. now i have done this mistake but this time i was taking care of more protection but now a fear of herps comes in my mind.bcz i never observed this uper pellete swelling.. but it finished in 2 days.. that was the concern i have.


i dont have courage to be tested . that why everytime i have any problem i think about hiv. but my problems are not fake these are real one
doctor
Answered by Dr. Kaushal Bhavsar (7 hours later)
Brief Answer:
Are you married?

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
You are taking too much stress and tension and this is the reason for your symptoms.
Avoid all kind of stress and tension and be relax and calm.
Please let me know
1. Are you married?
2. Where do you work?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (28 hours later)
no sir i am not married
& i am working in a gulf country

now sir i have another problem.. i believe you will consider it with full attention. i know i am over reacting sometimes but i have a problem

last some days my urine color is different .. its more dark then normal colour. its in between yellow and orange.. and i also feel a slight burning feeling during urine pass. and also from some day i feel a very mild pain in my left right kidney area.. its not a pain its just very slight irritation.that never remains all time.
now sir i have a fear and also check on internet that i could also have liver problem. or its dehydration or might be kidney stone. i want to explain that sometimes i feel pain in my feet also. a proper pain .i have proper appettite and health now. but this isue giving me again trouble.i am also using centrum multivitamin is that could be a reason?
doctor
Answered by Dr. Kaushal Bhavsar (21 minutes later)
Brief Answer:
Yes multivitamin tablets can cause discoloration of urine.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Don't worry, I will consider your symptoms as genuine and give appropriate feedback.
Yes, centrum multivitamin can cause yellowish discoloration of urine.
But you are right. We should first rule out liver and kidney diseases.
So please let me know
1. Have you ever undergone urine routine and microscopic examination?
2. Do you take alcohol?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14949 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do these following lab reports indicate?

Brief Answer: Yes, diabetic patient with strict control of diabetes cancer have normal re Detailed Answer: Thanks for your follow up question on Healthcare Magic. I can understand your concern. Yes, diabetes patients cancer have these normal results if their diabetes is under strict control by anti diabetic drugs or insulin or both. Since you are not taking any diabetes medicines, with these reports, I don't think you are having diabetes. But better to get done repeat HbA1C to rule out diabetes at present. Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.